# SDR C2XA03SH441

- Difficulty date: November 10, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 4,419 hours, 3,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 14524131009
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE MAIN DOOR AFT U-BRACKET WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BRACKET IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
